# SDR HALA0600512

- Difficulty date: July 23, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33424
- Aircraft time: 12,051 hours, 2,434 cycles
- Engine: Pwa PW4060
- Engine time: 15,580 hours, 3,137 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35004367
- Part serial: 1875
- Condition: Damaged
- Location: Lt Engine
- Part time: 12,506 hours, 2,435 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEMS - GTB LT ENGINE N2 DECAYED AFTER START WOULD NOT MOTOR ABOVE 5 PERCENT,  N2 ON MOTORING.  FOUND LT ENGINE STARTER DAMAGED.  REMOVED AND REPLACED LT ENGINE STARTER IAW AMM 80-11-01.  GROUND CHECKED OK.
